RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 1, Pages 178–187 (Mi tvp4557)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On asymptotic ruin probability

V. I. Lotov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

DOI: https://doi.org/10.4213/tvp4557

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:1, 154–163

Bibliographic databases:

Received: 18.04.2013

Citation: V. I. Lotov, “On asymptotic ruin probability”, Teor. Veroyatnost. i Primenen., 59:1 (2014), 178–187; Theory Probab. Appl., 59:1 (2015), 154–163

Citation in format AMSBIB
\Bibitem{Lot14}
\by V.~I.~Lotov
\paper On asymptotic ruin probability
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 1
\pages 178--187
\mathnet{http://mi.mathnet.ru/tvp4557}
\crossref{https://doi.org/10.4213/tvp4557}
\elib{http://elibrary.ru/item.asp?id=21826712}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 1
\pages 154--163
\crossref{https://doi.org/10.1137/S0040585X97986989}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000351868100010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925763317}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4557
  • https://doi.org/10.4213/tvp4557
  • http://mi.mathnet.ru/eng/tvp/v59/i1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lotov, A. P. Lvov, “Inequalities for the number of crossings of a strip by a random walk paths”, J. Math. Sci., 230:1 (2018), 112–117  mathnet  crossref  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:284
    Full text:67
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019